Is it a side effect of Zinc tablet?
My hair started loosing when I was only 15. I then oiled my hair a full month and saw some positive things. But it was not enough. So, I then visited a doctor and the doctor gave a Zinc vitamin tablet and instructed to have a one daily for one 2 months. At that night, I took a single tablet with a hope to reduce hair loss, but something weird happened. The rate of hair falling increased 50% than before and then I stopped taking that Zinc tablet. I re-visited the doctor and then doctor gave me a hair spray to reduce the effect of that Zinc reaction on my hair. But nothing happened.
What do you think, is it a side effect on Zinc tablet on my hair? Or something else
There are no comments to display.
Create an account or sign in to comment
You need to be a member in order to leave a comment
Create an account
Sign up for a new account in our community. It's easy!Register a new account
Already have an account? Sign in here.Sign In Now